Menu
 
Research menu
Jump to menu

Publications:  Prof Alexander Clark

Clark A, Hurder S, Lukina O(2020). Pro-groups and generalizations of a theorem of Bing. Topology and its Applications vol. 271,
10.1016/j.topol.2019.106986
Boro¿ski JP, Clark A, Oprocha P(2018). A compact minimal space Y such that its square Y × Y is not minimal. Advances in Mathematics vol. 335, 261-275.
10.1016/j.aim.2018.07.011
https://qmro.qmul.ac.uk/xmlui/handle/123456789/58237
Clark AD, Hurder S, Lukina O(2018). Manifold-like matchbox manifolds. Proceedings of the American Mathematical Society1-1.
10.1090/proc/14200
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53432
Clark AD, Hunton J(2017). The homology core of matchbox manifolds and invariant measures. Transactions of the American Mathematical Society1-1.
10.1090/tran/7398
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53434
Clark A, Sadun L(2017). Small Cocycles, Fine Torus Fibrations, and a Z<sup>2</sup>Subshift with Neither. Annales Henri Poincare vol. 18, (7) 2301-2326.
10.1007/s00023-017-0579-9
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53333
Bruin H, Clark A, Fokkink R(2016). Preface to the special issue on the Pisot substitution conjecture. Topology and its Applications vol. 205, 1-3.
10.1016/j.topol.2016.01.016
Clark A, Hurder S, Lukina O(2014). Shape of matchbox manifolds. Indagationes Mathematicae vol. 25, (4) 669-712.
10.1016/j.indag.2014.04.006
Clark A, Fokkink R, Lukina O(2014). The schreier continuum and ends. Houston Journal of Mathematics vol. 40, (2) 569-599.
Clark A, Hurder S, Lukina O(2013). Voronoi tessellations for matchbox manifolds. Topology Proceedings vol. 41, 167-259.
Clark A, Hurder S(2013). Homogeneous matchbox manifolds. Transactions of the American Mathematical Society vol. 365, (6) 3151-3191.
10.1090/S0002-9947-2012-05753-9
Clark A, Hunton J(2012). Tiling spaces, codimension one attractors and shape. New York Journal of Mathematics vol. 18, 765-796.
Clark A, Hurder S(2011). Embedding solenoids in foliations. Topology and its Applications vol. 158, (11) 1249-1270.
10.1016/j.topol.2011.04.010
Clark A, Fokkink R(2009). Solenoidal endomorphisms minimize topological entropy. Nonlinearity vol. 22, (7) 1663-1671.
10.1088/0951-7715/22/7/010
Clark A, Erdmann K, Schroll S(2009). Rhombus filtrations and Rauzy algebras. Bulletin des Sciences Mathematiques vol. 133, (1) 56-81.
10.1016/j.bulsci.2008.08.006
Clark A(2007). The Dynamics of Tiling Spaces. Open Problems in Topology II,
Clark A, Kennedy J, Kuperberg K(2007). Preface. Topology and its Applications vol. 154, (13 SPEC. ISS.)
10.1016/j.topol.2007.01.015
Clark A, Fokkink R(2007). Self-duality and codings for expansive automorphisms. Topology and its Applications vol. 154, (13 SPEC. ISS.) 2521-2532.
10.1016/j.topol.2006.04.032
Clark A, Fokkink R (2007). Topological rigidity of semigroups of affine maps. Dynamical Systems. vol. 22, 3-10.
10.1080/14689360601028043
Clark A, Sadun L(2006). When shape matters: Deformations of tiling spaces. Ergodic Theory and Dynamical Systems vol. 26, (1) 69-86.
10.1017/S0143385705000623
Clark A(2005). The rotation class of a flow. Topology and its Applications vol. 152, (3 SPEC. ISS.) 201-208.
10.1016/j.topol.2004.10.019
Clark A, Urba¿ski M(2005). Editorial. Topology and its Applications vol. 152, (1-2 SPEC. ISS.)
10.1016/j.topol.2004.08.010
Clark A, Fokkink R(2004). On a homoclinic group that is not isomorphic to the character group<sup>1</sup>. Qualitative Theory of Dynamical Systems vol. 5, (2) 361-365.
10.1007/BF02972686
Clark A, Sullivan MC(2004). The linking homomorphism of one-dimensional minimal sets. Topology and its Applications vol. 141, (1-3) 125-145.
10.1016/j.topol.2003.11.005
Clark A, Fokkink R(2004). Embedding solenoids. Fundamenta Mathematicae vol. 181, (2) 111-124.
10.4064/fm181-2-2
Clark A, Sadun L(2003). When size matters: Subshifts and their related tiling spaces. Ergodic Theory and Dynamical Systems vol. 23, (4) 1043-1057.
10.1017/S0143385702001633
Clark A(2002). A generalization of Hagopian's theorem and exponents. Topology and its Applications vol. 117, (3) 273-283.
10.1016/S0166-8641(01)00027-X
Clark A(2000). Solenoidalization and denjoids. Houston Journal of Mathematics vol. 26, (4) 661-692.
Clark A(1999). Linear flows on κ-solenoids. Topology and its Applications vol. 94, (1-3) 27-49.
10.1016/s0166-8641(98)00023-6
Return to top